# SDR C2XA07RI052

- Difficulty date: July 3, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 21,443 hours, 16,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2774 - DAY - CREW REPORTED MAIN CABIN DOOR EMERGENCY LIGHT INOPERATIVE.  DAY MX RECYCLED BATTERY SWITCHES AND PERFORMED OPERATIONAL TEST SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
